MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 5008X HD/HDF - STANDARD BLOOD TUBING SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

ERIKA DE REYNOSA, S.A. DE C.V. 5008X HD/HDF - STANDARD BLOOD TUBING SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 03-5300-3
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
A user facility's biomedical technician (bmt) reported that a fresenius 5008x bloodline was missing the blue clamp and had air in the line during a patient¿s hemodialysis (hd) treatment.The machine, a 5008x hemodialysis (hd) machine alarmed appropriately with an "air detected below venous chamber" alarm.Air was visible in the line below the venous chamber.The patient's blood was not returned following the incident.The patient¿s estimated blood loss (ebl) is unknown.It was reported at intake that there was no patient serious injury or medical intervention required as a result of this event.The patient was restarted on a new machine and treatment completed successfully with new supplies.It is unknown if the complaint device is available to be returned to the manufacturer for evaluation.Multiple attempts have been made to contact the customer to obtain additional information related to the reported event.At this time, no additional information has been provided.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Additional Manufacturer Narrative
Additional information: b5, d9, h3 plant investigation: the complaint device was returned to the manufacturer for physical evaluation.During disinfection and preparation for analysis, no leaks nor any additional abnormalities were identified upon further inspection.A visual inspection was performed and revealed that the blue clamp assembled from the venous main line to the chamber was missing.No other issues were found in the remaining components of the set.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.Upon completion of the evaluation, the reported event was confirmed.
 
Event or Problem Description
A user facility's biomedical technician (bmt) reported that a fresenius 5008x bloodline was missing the blue clamp and had air in the line during a patient¿s hemodialysis (hd) treatment.The machine, a 5008x hemodialysis (hd) machine alarmed appropriately with an "air detected below venous chamber" alarm.Air was visible in the line below the venous chamber.The patient's blood was not returned following the incident.The patient¿s estimated blood loss (ebl) is unknown.It was reported at intake that there was no patient serious injury or medical intervention required as a result of this event.The patient was restarted on a new machine and treatment completed successfully with new supplies.The complaint device is available to be returned to the manufacturer for evaluation.Multiple attempts have been made to contact the customer to obtain additional information related to the reported event.At this time, no additional information has been provided.

Brand Name
5008X HD/HDF - STANDARD BLOOD TUBING SET
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key23156216
Report Number0008030665-2025-02297
Device Sequence Number10154279
Product Code FJK
UDI-Device Identifier00840861102518
UDI-Public00840861102518
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K231534
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03-5300-3
Device Lot Number25JR01800
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Supplement Date Received by Manufacturer11/07/2025
05/13/2026
Initial Report FDA Received Date09/26/2025
Supplement Report FDA Received Date11/11/2025
05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS DIALYZER.; FRESENIUS DIALYZER.; FRESENIUS HEMODIALYSIS MACHINE.; FRESENIUS HEMODIALYSIS MACHINE.
Patient SexUnknown